Hepatitis during isoniazid, pyrazinamide and rifampicin therapy
Khanna, B.K. (1983) Hepatitis during isoniazid, pyrazinamide and rifampicin therapy. Indian Journal of Tuberculosis, 30 (3). pp. 104-106.
Full text available as:
A review of hospital records for the years 1980-81 has revealed that 10% of the cases receiving a combination of isoniazid, pyrazinamide and rifampicin, with or without other anti-tuberculosis drugs, administered daily, had developed hepatitis. In addition, Two of the 10 patients receiving isoniazid and rifampicin daily in combination with other anti-tuberculosis drugs had developed hepatitis, the overall prevalence of jaundice in those receiving rifampicin therapy being 11.4% (8 out of 70 cases). In contrast, none of the cases receiving isoniazid and pyra2inamide in the same doses in conjunction with other anti-tuberculosis drugs daily had developed hepatitis. It is concluded that addition of rifampicin to anti-tuberculosis chemotherapy was likely to lead to hypersensitivity included hepatitis in some cases.
Archive Staff Only: edit this record